# SDR C2XA08SH092

- Difficulty date: July 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100009
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3082 - DIVERTED FROM IAH - HYD IN SYSTEM 1 LEAKED, HYD SYSTEM I FAILURE.  MX REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATOR AND HOSES IAW EMB 145 32-33-03.  OPS CHECK GOOD AND LEAK CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (A)
